Abstract:
Properties of diverse classes of almost periodic functions with values in locally convex spaces and of almost periodic representations on locally convex spaces are considered. The well-known criterion for the almost periodicity of weakly almost periodic group representations on Banach spaces (in terms of scalar almost periodicity) is extended to the case of weakly continuous weakly almost periodic representations on barrelled spaces in which the weakly closed convex hulls of weakly compact sets are weakly compact. Applications of this result are indicated and a survey of the current state of some other classical problems in the theory of almost periodic functions (as applied to almost periodic functions with values in locally convex spaces) and modern directions of investigation related to almost periodic functions on groups and finite-dimensional unitary representations of groups are presented. In particular, decomposition problems for weakly almost periodic representations and characterizations of diverse classes of almost periodic functions (including criteria for almost periodicity), existence problems for the mean value, countability conditions for the spectrum of a scalarly almost periodic function, theorems on the integral and the differences of almost periodic functions, and other relationships among strong, scalar, and weak almost periodicity for functions with values in locally convex spaces are treated.
This publication is cited in the following 15 articles:
Alan Chávez, Kamal Khalil, Marko Kostić, Manuel Pinto, “Almost periodic type functions of several variables and applications”, Journal of Mathematical Analysis and Applications, 525:1 (2023), 127115
Junghenn H.D., “Scalarly Weakly Almost Periodic Distal Representations Are Strongly Almost Periodic”, Proc. Amer. Math. Soc., 149:3 (2021), 953–960
Junghenn H.D., “Amenability of Representations and Invariant Hahn-Banach Theorems”, J. Anal., 28:4 (2020), 931–949
A. G. Baskakov, V. E. Strukov, I. I. Strukova, “Harmonic analysis of functions in homogeneous spaces and harmonic distributions that are periodic or almost periodic at infinity”, Sb. Math., 210:10 (2019), 1380–1427
Kostic M., “Almost Periodic and Almost Automorphic Solutions to Integro-Differential Equations”, Almost Periodic and Almost Automorphic Solutions to Integro-Differential Equations, Walter de Gruyter Gmbh, 2019, 1–329
Shtern I A., “Continuity Conditions For Finite-Dimensional Locally Bounded Representations of Connected Locally Compact Groups”, Russ. J. Math. Phys., 25:3 (2018), 345–382
I. A. Trishina, “Pochti periodicheskie na beskonechnosti funktsii otnositelno podprostranstva integralno ubyvayuschikh na beskonechnosti funktsii”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 17:4 (2017), 402–418
Functional Differential Equations, 2016, 307
Eli Glasner, Michael Megrelishvili, Recent Progress in General Topology III, 2014, 399
Khadjiev D., Cavus A., “Continuous Invariant Averagings”, Turk. J. Math., 37:5 (2013), 770–780
M. I. Karakhanian, “Almost periodicity in spectral analysis representations induced by generalized shift operation”, Uch. zapiski EGU, ser. Fizika i Matematika, 2012, no. 3, 9–13
A. I. Shtern, “The structure of homomorphisms of connected locally compact groups into compact groups”, Izv. Math., 75:6 (2011), 1279–1304
A. I. Shtern, “Duality between compactness and discreteness beyond Pontryagin duality”, Proc. Steklov Inst. Math., 271 (2010), 212–227
A. I. Shtern, “Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko's conjecture”, J. Math. Sci., 159:5 (2009), 653–751
A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174